# SDR DALA2022011000189

- Difficulty date: January 7, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 77,479 hours, 28,637 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5639 DOOR 2L KNUCKLE KNOCKER STICKS. CORRECTIVE ACTION: ADJUSTED LOWER DOOR LINER REF. B757 AMM 52-11-02. OPS NORMAL. (8296980)
